# SDR FDEA201812123495

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,037 hours, 19,911 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26094724B
- Part serial: B3380
- Condition: Overtemp
- Location: Mlg
- Part time: 10,783 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: B

## Discrepancy

ABOUT 5 MIN AFTER DEPARTING KDEN RECEIVED LEVEL 2 BRAKE OVERHEAT ALERT.  THE RIGHT CENTER GEAR BRAKE SHOWED 550 DEG, REST OF THE BRAKES WERE 90 DEG. IAW CHECKLIST LOWERED GEAR AND COOLED BRAKE DOWN TO 300 DEG BEFORE RETRACTING.  ENROUTE BRAKE CONTINUED TO SLOWLY COOL DOWN.  ON FINAL BRAKE TEMP WAS 90 DEG AFTER LANDING INCREASED TO 330 DEG REST OF BRAKES PEAKED AT 120 DEG.  REMOVED AND REPLACED NR 10 BRAKE ASSY IN REF TO AMM 32-43-20-4.  LEAK AND OPS CHECK GOOD.  A/C OK FOR SERVICE.
